# SDR FDEA201405151029

- Difficulty date: May 15, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 57,056 hours, 20,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM LIGHT INOPERATIVE.  CLEARED AT BLOCKING 1 HOUR ON GROUND LIGHT FAILED AGAIN.    CHECKED GIRT BAR FLOOR FITTING ADJUSTMENT, CLEANED AND LUBED SLIDERS IAW AMM 52-11-25-5. DOOR SLIDE ARMS OK, NO DEFECTS NOTED. SLIDE AND GIRT BAR CHECKED GOOD IAW AMM 25-66-01-6. A/C OK FOR SERVICE.
